# SDR MJYA201812076003

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N467TW
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 43,449 hours, 40,461 cycles
- Engine: Pwa JT8D17A
- Engine time: 55,700 hours, 40,091 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0180
- Condition: Failed
- Location: Hyd System
- Part time: 43,449 hours, 40,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PORTION ENROUTE FROM KCKB TO KEWR WE EXPERIENCED AN A SYSTEM HYDRAULIC LOSS. AS SOON AS THE
ADVISORY LIGHT ILLUMINATED BOTH THE F.O. AND MYSELF VERIFIED 0 (ZERO) QUANTITY ON HYDRAULIC SYSTEM A. THE LOSS OF
SYSTEM A CHECKLIST WAS PERFORMED. THE LOSS OF SYSTEM A CHECKLIST WAS COMPLETED AND LANDING WAS ACCOMPLISHED WITH
NO FURTHER DIFFICULTIES. INSPECTION REVEALED A HYDRAULIC HOSE P/N BACH8A08NN0180 HAD BURST IN THE R/H MLG WHEEL WELL FWD SIDE NEAR THE FWD LANDING GEAR TRUNION. REFERENCE 737-200 IPC 29-12-00-01 PAGE 3, ITEM #7 FOR THE LOCATION OF THE HOSE AND PART NUMBER.
